MathSciNet Relay Station
MathSciNet bibliographic data
MR2725320 47J15 (47H10 47J20 65J15 65K15)
Cho, Yeol Je; Argyros, Ioannis K.; Petrot, Narin Approximation methods for common solutions of generalized equilibrium, systems of nonlinear variational inequalities and fixed point problems. Comput. Math. Appl. 60 (2010), no. 8, 2292–2301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement